# SDR SWAA2019112539115

- Difficulty date: October 31, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE SLAT #1 CRACKED AT SLAT STA. 451 ACTUATOR ATTACH POINT.       / REPAIRED #1 SLAT SKIN IAW SRM.
